Loading [MathJax]/jax/output/CommonHTML/jax.js
Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional'nyi Analiz i ego Prilozheniya, 1996, Volume 30, Issue 2, Pages 19–39
DOI: https://doi.org/10.4213/faa519
(Mi faa519)
 

This article is cited in 223 scientific papers (total in 225 papers)

Statistical Mechanics of Combinatorial Partitions, and Their Limit Shapes

A. M. Vershik

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
References:
Received: 15.01.1996
English version:
Functional Analysis and Its Applications, 1996, Volume 30, Issue 2, Pages 90–105
DOI: https://doi.org/10.1007/BF02509449
Bibliographic databases:
Document Type: Article
UDC: 514.172.45+519.2
Language: Russian
Citation: A. M. Vershik, “Statistical Mechanics of Combinatorial Partitions, and Their Limit Shapes”, Funktsional. Anal. i Prilozhen., 30:2 (1996), 19–39; Funct. Anal. Appl., 30:2 (1996), 90–105
Citation in format AMSBIB
\Bibitem{Ver96}
\by A.~M.~Vershik
\paper Statistical Mechanics of Combinatorial Partitions, and Their Limit Shapes
\jour Funktsional. Anal. i Prilozhen.
\yr 1996
\vol 30
\issue 2
\pages 19--39
\mathnet{http://mi.mathnet.ru/faa519}
\crossref{https://doi.org/10.4213/faa519}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1402079}
\zmath{https://zbmath.org/?q=an:0868.05004}
\transl
\jour Funct. Anal. Appl.
\yr 1996
\vol 30
\issue 2
\pages 90--105
\crossref{https://doi.org/10.1007/BF02509449}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996VW86100002}
Linking options:
  • https://www.mathnet.ru/eng/faa519
  • https://doi.org/10.4213/faa519
  • https://www.mathnet.ru/eng/faa/v30/i2/p19
  • This publication is cited in the following 225 articles:
    1. Mark Sellke, “Covering Irrep(Sn) With tensor products and powers”, Math. Ann., 388:1 (2024), 831  crossref
    2. Walter Bridges, Benjamin Brindle, Kathrin Bringmann, Johann Franke, “Asymptotic expansions for partitions generated by infinite products”, Math. Ann., 2024  crossref
    3. Konstantinos Panagiotou, Leon Ramzews, “Asymptotic enumeration and limit laws for multisets: The subexponential case”, Ann. Inst. H. Poincaré Probab. Statist., 60:1 (2024)  crossref
    4. A. I. Bufetov, I. A. Ibragimov, M. A. Lifshits, A. V. Malyutin, F. V. Petrov, N. V. Smorodina, A. N. Shiryaev, Yu. V. Yakubovich, “In memory of A. M. Vershik (28.12.1933 – 14.02.2024)”, Theory Probab. Appl., 69:2 (2024), 331–335  mathnet  crossref  crossref
    5. Diptarka Das, Santanu Mandal, Anurag Sarkar, “Chaotic and thermal aspects in the highly excited string S-matrix”, J. High Energ. Phys., 2024:8 (2024)  crossref
    6. Vadim Gorin, Jiaoyang Huang, “Dynamical loop equation”, Ann. Probab., 52:5 (2024)  crossref
    7. Michael Griffin, Ken Ono, Wei-Lun Tsai, “Distributions of Hook lengths in integer partitions”, Proc. Amer. Math. Soc. Ser. B, 11:38 (2024), 422  crossref
    8. Robert de Mello Koch, Minkyoo Kim, Augustine Larweh Mahu, “A pedagogical introduction to restricted Schur polynomials with applications to heavy operators”, Int. J. Mod. Phys. A, 2024  crossref
    9. Yu. V. Yakubovich, “Rost sluchainykh razbienii putem dobavleniya chastei: sluchai stepennykh vesov”, Veroyatnost i statistika. 36, Zap. nauchn. sem. POMI, 535, POMI, SPb., 2024, 277–306  mathnet
    10. Yu. V. Yakubovich, “Momenty sluchainykh razbienii tselykh chisel”, Veroyatnost i statistika. 34, Posvyaschaetsya yubileyu Andreya Nikolaevicha BORODINA, Zap. nauchn. sem. POMI, 525, POMI, SPb., 2023, 161–183  mathnet
    11. Murat V. Vakhitov, Dmitrii S. Minenkov, “On logarithmic asymptotics for the number of restricted partitions in the exponential case”, Moscow J. Comb. Number Th., 12:4 (2023), 297  crossref
    12. Leonid V. Bogachev, Sakhavet M. Zarbaliev, “Inverse Limit Shape Problem for Multiplicative Ensembles of Convex Lattice Polygonal Lines”, Mathematics, 11:2 (2023), 385  crossref
    13. Themis Matsoukas, “Combinatorics and Statistical Mechanics of Integer Partitions”, Entropy, 25:2 (2023), 385  crossref
    14. Guozheng Dai, Zhonggen Su, “On the Fluctuations for Multiplicative Ensembles of Random Integer Partitions with Equiweighted Parts”, Front. Math, 18:1 (2023), 197  crossref
    15. Mohammad Reza-Rahmati, Gerardo Flores, “An extended trace formula for vertex operators”, Linear Algebra and its Applications, 661 (2023), 1  crossref
    16. Walter Bridges, “Limit shapes for unimodal sequences”, Int. J. Number Theory, 19:05 (2023), 1111  crossref
    17. Salim Rostam, “Core size of a random partition for the Plancherel measure”, Ann. Inst. H. Poincaré Probab. Statist., 59:4 (2023)  crossref
    18. Panos Betzios, Olga Papadoulaki, “Microstates of a 2d Black Hole in string theory”, J. High Energ. Phys., 2023:1 (2023)  crossref
    19. Tiefeng Jiang, Ke Wang, “Asymptotic Properties of Random Restricted Partitions”, Mathematics, 11:2 (2023), 417  crossref
    20. Ljuben R. Mutafchiev, “The Limiting Distribution of the Hook Length of a Randomly Chosen Cell in a Random Young Diagram”, Proc. Steklov Inst. Math., 316 (2022), 268–279  mathnet  crossref  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Функциональный анализ и его приложения Functional Analysis and Its Applications
    Statistics & downloads:
    Abstract page:2444
    Full-text PDF :986
    References:157
    First page:7
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025